On the decoupling of a class of linear functional systems

Research output: Contribution to journalArticle

Abstract

Multivariate polynomial matrices arise from the treatment of functional linear systems such as systems described by partial differential equations, delay-differential equations or linear multidimensional discrete equations. In this paper we present conditions under which a class of multivariate polynomial matrices is equivalent to a block diagonal form. The conditions correspond to the decomposition of the associated linear systems of functional equations. The constructive method which can be easily implemented on a computer algebra system is illustrated by an example.

Original languageEnglish
Pages (from-to)1747-1753
Number of pages7
JournalApplied Mathematical Sciences
Issue number33-36
DOIs
Publication statusPublished - 2014

Fingerprint

Polynomial Matrices
Multivariate Polynomials
Linear Functional
Decoupling
Linear systems
Linear Systems
Polynomials
Computer algebra system
Discrete Equations
Delay Differential Equations
Algebra
Partial differential equations
Functional equation
Differential equations
Partial differential equation
Decomposition
Decompose
Class
Form

Keywords

  • Decomposition
  • Equivalence
  • Functional systems
  • Multivariate polynomial matrices
  • Smith form
  • Unimodular

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

On the decoupling of a class of linear functional systems. / Boudellioua, Mohamed S.

In: Applied Mathematical Sciences, No. 33-36, 2014, p. 1747-1753.

Research output: Contribution to journalArticle

@article{f837ad815b204d24b630fbbb44aa574a,
title = "On the decoupling of a class of linear functional systems",
abstract = "Multivariate polynomial matrices arise from the treatment of functional linear systems such as systems described by partial differential equations, delay-differential equations or linear multidimensional discrete equations. In this paper we present conditions under which a class of multivariate polynomial matrices is equivalent to a block diagonal form. The conditions correspond to the decomposition of the associated linear systems of functional equations. The constructive method which can be easily implemented on a computer algebra system is illustrated by an example.",
keywords = "Decomposition, Equivalence, Functional systems, Multivariate polynomial matrices, Smith form, Unimodular",
author = "Boudellioua, {Mohamed S.}",
year = "2014",
doi = "10.12988/ams.2014.42119",
language = "English",
pages = "1747--1753",
journal = "Applied Mathematical Sciences",
issn = "1312-885X",
publisher = "Hikari Ltd.",
number = "33-36",

}

TY - JOUR

T1 - On the decoupling of a class of linear functional systems

AU - Boudellioua, Mohamed S.

PY - 2014

Y1 - 2014

N2 - Multivariate polynomial matrices arise from the treatment of functional linear systems such as systems described by partial differential equations, delay-differential equations or linear multidimensional discrete equations. In this paper we present conditions under which a class of multivariate polynomial matrices is equivalent to a block diagonal form. The conditions correspond to the decomposition of the associated linear systems of functional equations. The constructive method which can be easily implemented on a computer algebra system is illustrated by an example.

AB - Multivariate polynomial matrices arise from the treatment of functional linear systems such as systems described by partial differential equations, delay-differential equations or linear multidimensional discrete equations. In this paper we present conditions under which a class of multivariate polynomial matrices is equivalent to a block diagonal form. The conditions correspond to the decomposition of the associated linear systems of functional equations. The constructive method which can be easily implemented on a computer algebra system is illustrated by an example.

KW - Decomposition

KW - Equivalence

KW - Functional systems

KW - Multivariate polynomial matrices

KW - Smith form

KW - Unimodular

UR - http://www.scopus.com/inward/record.url?scp=84898923719&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84898923719&partnerID=8YFLogxK

U2 - 10.12988/ams.2014.42119

DO - 10.12988/ams.2014.42119

M3 - Article

SP - 1747

EP - 1753

JO - Applied Mathematical Sciences

JF - Applied Mathematical Sciences

SN - 1312-885X

IS - 33-36

ER -